MathSciNet Relay Station
MathSciNet bibliographic data
MR900703 39B30 (90A05 90C31)
Radó, F.; Baker, John A. Pexider's equation and aggregation of allocations. Aequationes Math. 32 (1987), no. 2-3, 227–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement